Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

How long does it take for a uvulitis to go away ?

I have uvulitis and I have been taking 500mg of Penecillin every four hours. This is day four of the medication and the swelling hasn t reduced. Is there a time frame for the swelling to go away?
Asked On : Sat, 26 Mar 2011
Answers:  1 Views:  1105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
After four days you should be alright.but as your problem is still there you gor another antibiotis as this medicine is resistant to bacteria.
Take anti inflammatory along with antibiotic.
ok and bye.
Answered: Wed, 20 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor